10-05-2005, 04:09 PM #1
Got a pain around the injection site!
I injected 2cc into my glute 2 days ago. 250mgs of test e and 300mgs of deca and it all went good. But the day after I got this pain there. Its a new cycle with different gear, so could it be the gear, or is it because it was 2cc? The gear is from ARL labs.
10-05-2005, 04:12 PM #2
you ever done 2 cc in the glute before?
10-05-2005, 04:19 PM #3
I have but never had the pain. Dunno, maybe its the gear. Anyone have experience with ARL?
10-05-2005, 04:33 PM #4
Can you describe the pain in detail?
10-05-2005, 04:37 PM #5
Feels like I got kicked by my gf during sleep! Slight soreness, and when I sit down hurts a bit.
10-05-2005, 04:46 PM #6
It is not always the gear, sometimes the shot just goes different than others, in using the same gear for a 12 week cycle recently I had shots that went like nothing and I had some with residual pain for days. I have had nurses give me shots I didn't feel and I have had some leave me feeling like I got hit with a BB bat. So give it a few days, if it sore for more than a few days or if each shot continues to cause pain then maybe you have something to be concerned with.
10-05-2005, 04:57 PM #7
10-05-2005, 05:46 PM #8Originally Posted by beuleux
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)